# SDR AALA201905049005

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 26,284 hours, 21,525 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AT 1500' MOVING FLAPS FROM 5 TO FULL FLAP SLAT LEVER DISAGREE ILLUMINATED APPROX. 8 SECONDS THEN FLAP SLAT LOW RATE APPEARED AND STAYED ON UNTIL AFTER LANDING AND SELECTING FLAP LP. MAINTENANCE ACCOMPLISHED SUCCESSFUL BITE TEST IAW FIM 27-53-00-801-802A. OPS TEST GOOD. NO 30 DAY HISTORY.
